# SDR HEEA0010538

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 23032345
- Condition: Damaged
- Location: Eng N1
- Part time: 608 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  MFG. TOOLING DAMAGED BEYOND SERVICEABLE LIMITS ON N1 COUPLING INTERNAL SPLINES. INSTALLED NEW N1 COUPLING.
